| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
11/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product testing could not be performed as the product was not saved.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.(b)(4).
Event or Problem Description
It was reported that patient was experiencing blurry near vision during post-operative examination in her right eye (od) with implanted model zxr00 19.5 diopter iol (intraocular lens).As a result, the lens was explanted and replaced with a model zxr00 20.5 diopter lens.It was also noted that there was no additional injury to the patient.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.